# SDR RRXA97029

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2640600
- Condition: Misdrilled
- Location: Bs 702
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND MISDRILLED HOLE IN FRAME AT, Y=702 AND LEFT LONGERON 21.  FABRICATED DOUBLER REPAIR AND INSTALLED IAW FAA DER APPROVED ENGINEERING SKETCH B90-R03.
